# SDR AALA202409122858

- Difficulty date: September 10, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 60,805 hours, 38,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 CABIN ENTRY DOOR MECHANISM, BELLCRANK STRIKER LEVER BOLT AND ARM GOUGED IN MULTIPLE AREAS. INSPECTED BELLCRANK STRIKER LEVER FOUND PIN TO BE BROKEN ON THE END. REPLACED BOTH PINS
